| Model Number |
7132 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the hypotube is separated 30.9cm from the hub.There are multiple kinks along the hypotube.Microscopic examination revealed no additional damages.There is blood present in the guide wire lumen and on the balloon folds.The balloon is still tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
It was reported that shaft break occurred.A 3.50mm x 12mm emerge balloon was selected for use to dilate the lesion.However, it was noted that the shaft of the balloon broke off.No patient complications were reported.